# SDR CALA2022011400126

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP #7 INBOARD LOWER HOLE IS CRACKED IN THE IN TERCOASTAL AT 5 O''CLOCK AND THE INBOARD UPPER HOLE IS CRACKED IN THE WEB AT 11 O''CLOCK AND INTERCOASTAL AT 5 O''CLOCK. SUPPORT TASK AD 2019-20-10 GENERATED BY V061633 AT HAECO LCQ PER NON ROUTINE 9290173 (28173) HAECO TECHNICIAN V075077 AND QC LC-35 ACCOMPLISHED INTERIM REPAI RS IAW ECRA 5311-02719 & REO-L23558. SEE LP 7782562 FOR COMPLETE WORK ACCOMPLISHMENT AND INSPECTION REQUIREMENTS.
